MAUDE Adverse Event Report: SIGHT SCIENCES INC OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC OMNI SURGICAL SYSTEM
Catalog Number 1-108
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon who performed an omni procedure reported that during the canaloplasty procedure in the inferior hemisphere, the catheter got stuck while advancing and broke off in the eye.The broken part that was lodged in the trabecular meshwork was retrieved using micro forceps.The patient had narrow angles, scarred tm and some iris synechiae prior to the omni procedure.Omni is contraindicated for patients with narrow angle glaucoma.There was no further injury associated with the omni procedure.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC
4040 campbell avenue
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC
4040 campbell avenue
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key20211254
Report Number3010363671-2024-00013
Device Sequence Number7745565
Product Code MRH
UDI-Device Identifier00858027006525
UDI-Public00858027006525
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1-108
Device Lot NumberF23G24-03
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown